# SDR DALA2024050604939

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 7,904 hours, 896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 44HJ EEPLS CLEAR LIGHT INOP. CORRECTIVE ACTION: REPAIRED WIRE CONNECTOR PER A330 AMM 33-52. OK FOR SERVICE. (5867052)
